MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient was having difficulty with depth perception and overall vision, specifically while driving.Thus the iol was explanted in a secondary surgical procedure.Replacement lens information was not provided.Patient prognosis post lens exchange is also unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: december 17, 2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: product received in a patient sample cup without original packaging; serial number cannot be confirmed.During a visual inspection, the device was inspected under magnification.The lens was received cut in half and coated in viscoelastic residue.The lens halves were cleaned revealing a scratch on one lens half.The physical characteristics of the received lens was confirmed to match that of a zcb00 model lens.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.The lens diopter results obtained from the miq electronic system show that this production order was released within diopter specifications.A search of complaints revealed that one (01) additional complaint folder was found as part of this production order (po), loading issues.The complaint issues reported are not related.Based on complaint history review (chr) results, no further actions are required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23888862
Report Number3012236936-2025-000344
Device Sequence Number11938645
Product Code HQL
UDI-Device Identifier05050474531789
UDI-Public(01)05050474531789(17)281219
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient EthnicityNon Hispanic